| Model Number |
M00558640 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a procedure performed on (b)(6) 2022.During procedure, they noticed that the balloon has a small hole in it.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.